# SDR SWAA2015092244154

- Difficulty date: September 3, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW E-F POST CRACKED AT SECOND LOWER CORNER FASTENER HOLE.  REPAIRED POST IAW EA.
